# SDR CA981207016

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Transmitter
- Condition: Failed
- Location: Stabilizer
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STABILIZER FAILED TO TRIM NOSE DOWN AROUND 10 POINTS WITH FIRST OFFICER AND CAPTAIN THUMB SWITCHES.  FOUND CONTROL COLUMN TRIM AND MANUAL LEVER SWITCHES SHOWING ON RIGHT STABILIZER TRIM ELEVATOR ASYMMETRY MODULE.  REPLACED M519/M520 STABILIZER POSITION TRANSMITTER MODULE.
